# SDR USAA000479

- Difficulty date: March 21, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND .25 INCH CRACK IN SKIN, AFT LOWER CORNER FORWARD SVC DOOR CUTOUT AT SCREW HOLE.  TWO DOUBLERS INSTALLED 2024T3.053, 2024T3.063 PER SRO 09530172.  (M)
